HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :The index and co-index of the twisted tangent bundle over projective spaces
Authors :TANAKA, Ryuichi
Issue Date :2005
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3104
Citation :Mathematical Journal of Ibaraki University Vol.37 p.35 -38
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110394.pdf378KbAdobe PDFView/Open